# SDR MJYA20170108001

- Difficulty date: January 8, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N467TW
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 43,062 hours, 40,195 cycles
- Engine: Pwa JT8D17A
- Engine time: 27,027 hours, 25,599 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Rt Te Flap
- Part time: 452 hours, 341 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  THE PILOT TRIED TO SELECT FLAP UP WITH NO RESPONSE.  THE FLAP INDICATION SHOWED THE RT FLAP AT 1 DEGREE AND THE LT FLAP AT 5 DEGREES. WITH NO RESPONSE TO THE FLAP HANDLE POSITION.  DECLARED AN EMERGENCY AND LANDED AT AN ALTERNATE AIRPORT. THE AIRCRAFT WAS ALWAYS UNDER CONTROL AND NO ROLL OR CONTROL ISSUES. REPLACED  THE RT FLAP POSITION TRANSMITTER AND THE FLAP POSITION INDICATOR CORRECTED THE DISCREPANCY.
